# SDR AALA971751

- Difficulty date: August 29, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N719AA
- Make and model: Boeing 727227
- Aircraft serial: 20612
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Bs 504
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFW - CORROSION AT STA 504, STR 24R AND SKIN.  REMOVED CORROSION AND INSTALLED DOUBLERS IAW SRM 53-10-3.  TST:  68,096.30 HOURS.  CYCLES:  48,857.  (X)
